A member asked:

I have a ulcer and already taking meds for 1 week and on bland diet but i'm getting a lil chills is that normal?

A doctor has provided 1 answer
Dr. Joshua Hornstein answered

Specializes in Internal Medicine

See your doctor...: It's hard for me to know what's going on completely without your medical record and examining you in person. When you say ulcer, I assume you mean a peptic ulcer in the stomach/small intestine. There are a few types that are treated differently. Chills may represent either an infection or allergy to the meds you are taking. You should go back to your treating doctor to discuss these new symptoms.

Answered 9/28/2016

3.8k views

Thank

Related Questions

A member asked:

Can a stomach ulcer cause chills after eating?

A doctor has provided 1 answer

A member asked:

How would you encourage someone with ulcers to get on a diet?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...